# SDR CA071130011

- Difficulty date: November 30, 2007
- Submitted: January 21, 2008
- Operation: General aviation
- Make and model: Boeing 737790
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 112A41029
- Condition: Chafed
- Location: Lws 260
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) LT WING LWR SKIN CHAFFING DAMAGE FOUND FROM CONTACT WITH NACELLE STRUT AFT FAIRING OB BLADE SEAL AT APPROX WS 260  REPAIRED IAW CUSTOMER EA (TC NR 20071130011)
